LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Plastic Surgery > Hair Restoration, Transplant, Loss

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

HAIR LOSS...PLEASE HELP!!

HAIR LOSS...PLEASE HELP!!

Postby BetterButtSomeday » Sat Nov 22, 2008 6:12 pm

Hey All,

I need your help. I have been taking meds due to health issues related to fibroids. The meds have really taken a toll on me...to start, my hair has thinned like crazy, and I must have experienced loss of bone density, as every bone in my body is aching like crazy...especially now that the weather here in MD has gotten COLD suddenly. Because of this health issue which seemed to have surfaced from out of no where, I will have to push back any elective surgery until this issue is taken care of.

I know this is not ps related, but if I cant stop my hair from falling out, I will need hair implants. I hear that there's a chance the bone density will repair itself, but my hair, I'm not too sure.

Any advice you may have, I will be grateful for.

BTW, I am african american.

Thanks.
BetterButtSomeday
 
Posts: 126
Joined: Sun May 27, 2007 6:14 pm



Postby Tim86 » Sun Nov 30, 2008 7:14 pm

Try minoxidil if your doctor doesn't say it conflicts with your other medication. It's pretty harmless and has been proven to help stop hair from falling out. Has really helped slow the thinning process for me.

Not sure if it has anything to do with it, but maybe you have a vitamin H deficiency due to the medication you are on? I have no idea if this could be the case, maybe worth asking though, as lack of vitamin H leads to hair loss (grab some biotin as a supplement). However in 99% of hair loss cases biotin does nothing as a vitamin H deficiency isn't a common problem.

I'd stay away from hair loss drugs such as propecia, just for them simple reason that although they are effective, it would just be adding more drugs to your body which isn't what you need. They screw with your testosterone as well, and an independent study showed on the manufacturers site that 20% of people on the drug had erectile dysfunction while using the drug. That alone would stop me from going anywhere near it.

Also I'm not so keen on hair transplants, afterwards you still have really thin looking hair, plus it is insanely expensive. I'm starting to think that when my hair gets really bad I might just get a hair system (rug), the ones they have now look so real, plus the hair is thick and you won't have scars all over the back of your head.

Hope that helps. Good luck with your recovery.
Tim86
 
Posts: 92
Joined: Mon Nov 17, 2008 9:17 am



Re: HAIR LOSS...PLEASE HELP!!

Postby alfalfa » Sun Jan 15, 2012 6:10 am

You will be glad to know that a friend of mine who has no hair since birth have found a solution in a shampoo. But it is not just an ordinary shampoo of course. He specifically said that that he finally saw visible hair after he used a shampoo that contains Lauat as shampoo's main active ingredient.
alfalfa
 
Posts: 30
Joined: Fri Jan 13, 2012 10:18 am



Products That Customers Interested in This Topic Are Buying



Return to Hair Restoration, Transplant, Loss

 

Featured Specialists











 
//test